# SDR QXEA0100009

- Difficulty date: January 4, 2001
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N828PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 23,969 hours, 33,599 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - THE MAIN CABIN DOOR WAS REPORTED DIFFICULT TO OPEN.  CLEANED AND LUBED MAIN CABIN DOOR STOPS AND HANDLE OPERATING MECHANISM.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
